# SDR IPXA2015072891684

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,509 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545726
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOORBOARD 231XUF HAS EDGE DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO 757-5320-9692-H.
